# SDR DALA12005365503

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 86,162 hours, 35,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L HAS A CRACK AT STA 624 REMOVED DAMAGED STRINGER.  PERFORMED BHEC OF STRINGER PER B757 SRM 53-00-03 REPAIR 1 FIG 201 STEP 2.  FOUND 1 HOLE IN LOWER HAT JUST AFT OF CUT LINE.  NO OTHER INDICATIONS.  TRIMMED OUT CRACK AND MADE REPAIR PARTS PER B757 SRM 53-00-03 REPAIR 2.  INSTALLED PERM REPAIR PER B757 SRM 53-00-03 FIGURE 201 REPAIR 1.
